Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Künneth formulas for bordism theories


Author: Peter S. Landweber
Journal: Trans. Amer. Math. Soc. 121 (1966), 242-256
MSC: Primary 57.10
DOI: https://doi.org/10.1090/S0002-9947-1966-0192503-7
MathSciNet review: 0192503
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah, Bordism and cobordism, Proc. Cambridge Philos. Soc. 57 (1961), 200-208. MR 0126856 (23:A4150)
  • [2] A. Borel and F. Hirzebruch, On characteristic classes of homogeneous spaces. II, Amer. J. Math. 81 (1959), 315-328. MR 0110105 (22:988)
  • [3] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete 33 (1964). MR 0176478 (31:750)
  • [4] -, Cobordism theories, Seattle Topology Conference, 1963 (mimeographed).
  • [5] -, Periodic maps which preserve a complex structure, Bull. Amer. Math. Soc. 70 (1964), 574-579. MR 0164356 (29:1653)
  • [6] A. Dold, Relations between ordinary and extraordinary homology, Aarhus Topology Notes, 1962, 1-9.
  • [7] S. Hu, Homotopy theory, Academic Press, New York, 1959. MR 0106454 (21:5186)
  • [8] G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 0137117 (25:573)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.10

Retrieve articles in all journals with MSC: 57.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0192503-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society